MAUDE Adverse Event Report: ABBOTT MEDICAL CINCH LEAD ANCHOR

ABBOTT MEDICAL CINCH LEAD ANCHOR
Model Number 1194
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erythema (1840); Fever (1858); Chills (2191); Post Operative Wound Infection (2446); Swelling/ Edema (4577)
Date of Event 08/19/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patient experienced an infection at ipg site and lead sites.Patient was treated with antibiotics for three weeks.Patient was asymptomatic but the drainage persisted.As a result, surgical intervention was undertaken wherein the entire system was explanted to address the system.
 
Additional Manufacturer Narrative
B3-date of event is estimated.A patient experienced an infection at ipg site and lead sites was reported to abbott.The patient was treated with antibiotics.Patient was asymptomatic but the drainage persisted.Surgical intervention was undertaken wherein the entire system was explanted to address the system.As a result, a device history record was performed to review and confirm the sterility of devices.Based on the documents reviewed, the source of the infection remains unknown.

Brand Name
CINCH LEAD ANCHOR
Common Device Name
ANCHOR
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
heidi syndergaard
6901 preston road
plano, TX 75024
9723098000
MDR Report Key20186364
Report Number1627487-2024-10869
Device Sequence Number7002638
Product Code GZB
UDI-Device Identifier05415067024091
UDI-Public(01)05415067024091(10)10059727(17)251031
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K081208
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2025
Device Model Number1194
Device Catalogue Number1194
Device Lot Number10059727
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2024
Initial Report FDA Received Date09/10/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight68 KG